A1 Journal article (refereed)
Products of snowflaked Euclidean lines are not minimal for looking down (2017)


Joseph, M., & Rajala, T. (2017). Products of snowflaked Euclidean lines are not minimal for looking down. Analysis and Geometry in Metric Spaces, 5(1), 78-97. https://doi.org/10.1515/agms-2017-0005


JYU authors or editors


Publication details

All authors or editors: Joseph, Matthieu; Rajala, Tapio

Journal or series: Analysis and Geometry in Metric Spaces

ISSN: 2299-3274

Publication year: 2017

Volume: 5

Issue number: 1

Pages range: 78-97

Publisher: De Gruyter Open

Publication country: Poland

Publication language: English

DOI: https://doi.org/10.1515/agms-2017-0005

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/55974


Free keywords: Ahlfors-regularity; biLipschitz pieces; BPI-spaces


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2021-25-08 at 12:12